# SDR UALA2012010300063

- Difficulty date: December 30, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 62,579 hours, 22,017 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Socket
- Condition: Dirty
- Location: Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE BOTTLE 1 DISCHARGE LIGHT STILL NOT TESTING CORRECTLY.  SWAPPED LIGHT CAPS, PROBLEM STAYS WITH NR 1 BOTTLE, CHECKED SECURITY OF CONNECTORS AT FIRE CONTROL PANEL, ALL SECURE.  RETURNED LIGHT CAPS TO ORIGINAL POSITION. CLEANED SOCKET AND PIN CONTACTS ON LIGHT CAP ASSY. OPS CHECKED GOOD. LIGHT TESTED NORMAL.
